Please use this identifier to cite or link to this item:
Title: 1/c expansion of a separable model of direct-interaction type
Author: Gomis Torné, Joaquim
Lobo Gutiérrez, José Alberto, 1953-
Longhi, Giorgio
Rafanelli, K.
Keywords: Mecànica quàntica
Teoria de camps (Física)
Relativitat especial (Física)
Quantum theory
Field theory (Physics)
Special relativity (Physics)
Issue Date: 1985
Publisher: The American Physical Society
Abstract: The properties of a proposed model of N point particles in direct interaction are considered in the limit of small velocities. It is shown that, in this limit, time correlations cancel out and that Newtonian dynamics is recovered for the system in a natural way.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1985, vol. 31, num. 8, p. 1962-1967
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)
Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
4767.pdf947.26 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.